# SDR DALA2023052204065

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 70,810 hours, 26,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 MID CABIN EXIT SIGN COVER DAMAGED/MISSING. CORRECTIVE ACTION: REATTACHED COVER IAW B757 AMM 33-51. (4739971)
